|Users Online Now: 3,216 (Who's On?)||Visitors Today: 1,319,327|
|Pageviews Today: 1,941,598||Threads Today: 484||Posts Today: 10,001|
CATARACT SURGERY/GAVE ME A VALIUM/I LOST 15 MINS!!!
User ID: 18147015
07/14/2012 11:44 AM
Report Abusive Post
Report Copyright Violation
I recently had cataract surgery.....really nothing to it, by the way, if anyone's going to have it!!...anyway, they gave ma a Valium for relaxation.
I was led to the chair, leaned back a little, and saw what appeared to be a red light or red ball in the inner corner of my eye, along with some swirling red and white....
Next thing I knew, was being led back to the chair I had been in to get my shoes and hair covered.....right across the wall from that chair was a clock; when I got up to go for the surgery, it was 11:10 am; when I got back to that chair, it was now 11:23!!!!!!!!
I asked my Dr. the next day and she said that for some people, Valium changes their perception of time!!
Effin' incredible!!!! Has anyone else experienced this with Valium for medical reasons?
She also told me that had I not experienced that, that the surgery would have been painless as your eyeball is totally numb......which I realized is the case.
But to have lost those few minutes is something I shall never forget!!!!